MathSciNet Relay Station
MathSciNet bibliographic data
MR1362999 34C10
Li, Horng Jaan; Yeh, Cheh Chih Sturmian comparison theorem for half-linear second-order differential equations. Proc. Roy. Soc. Edinburgh Sect. A 125 (1995), no. 6, 1193–1204.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement